Dr Maria Farcaseanu

F07 - Carslaw Building
The University of Sydney


Selected publications

Download citations: PDF RTF Endnote

Journals

  • Farcaseanu, M., Mihailescu, M. (2019). On a family of torsional creep problems involving rapidly growing operators in divergence form. Proceedings of the Royal Society of Edinburgh Section A (Mathematics), 149(2), 495-510. [More Information]
  • Farcaseanu, M. (2018). On an eigenvalue problem involving the fractional (s,p)-Laplacian. Fractional Calculus and Applied Analysis, 21(1), 94-103. [More Information]
  • Farcaseanu, M. (2017). An eigenvalue problem involving an anisotropic differential operator. Complex Variables and Elliptic Equations, 62, 297-306. [More Information]
  • Farcaseanu, M., Mihailescu, M., Stancu-Dumitru, D. (2017). On the convergence of the sequence of solutions for a family of eigenvalue problems. Mathematical Methods in the Applied Sciences, 40, 6919-6926. [More Information]
  • Farcaseanu, M., Mihailescu, M., Stancu-Dumitru, D. (2017). Perturbed fractional eigenvalue problems. Discrete and Continuous Dynamical Systems - Series A, 37(12), 6243-6255. [More Information]
  • Farcaseanu, M., Mihailescu, M. (2016). Continuity of the first eigenvalue for a family of degenerate eigenvalue problems. Archiv der Mathematik, 107, 659-667. [More Information]
  • Farcaseanu, M. (2016). Eigenvalues for Finsler p-Laplacian with zero Dirichlet boundary condition. Universitatea "Ovidius" Constanta. Analele. Seria Matematica, 24(1), 231-242. [More Information]
  • Farcaseanu, M., Stancu-Dumitru, D. (2015). Existence of solutions for quasilinear elliptic equations involving a nonlocal term. Electronic Journal of Differential Equations, 293, 1-8.
  • Farcaseanu, M., Mihailescu, M., Stancu-Dumitru, D. (2015). On the set of eigenvalues of some PDEs with homogeneous Neumann boundary condition. Nonlinear Analysis, 116, 19-25.

2019

  • Farcaseanu, M., Mihailescu, M. (2019). On a family of torsional creep problems involving rapidly growing operators in divergence form. Proceedings of the Royal Society of Edinburgh Section A (Mathematics), 149(2), 495-510. [More Information]

2018

  • Farcaseanu, M. (2018). On an eigenvalue problem involving the fractional (s,p)-Laplacian. Fractional Calculus and Applied Analysis, 21(1), 94-103. [More Information]

2017

  • Farcaseanu, M. (2017). An eigenvalue problem involving an anisotropic differential operator. Complex Variables and Elliptic Equations, 62, 297-306. [More Information]
  • Farcaseanu, M., Mihailescu, M., Stancu-Dumitru, D. (2017). On the convergence of the sequence of solutions for a family of eigenvalue problems. Mathematical Methods in the Applied Sciences, 40, 6919-6926. [More Information]
  • Farcaseanu, M., Mihailescu, M., Stancu-Dumitru, D. (2017). Perturbed fractional eigenvalue problems. Discrete and Continuous Dynamical Systems - Series A, 37(12), 6243-6255. [More Information]

2016

  • Farcaseanu, M., Mihailescu, M. (2016). Continuity of the first eigenvalue for a family of degenerate eigenvalue problems. Archiv der Mathematik, 107, 659-667. [More Information]
  • Farcaseanu, M. (2016). Eigenvalues for Finsler p-Laplacian with zero Dirichlet boundary condition. Universitatea "Ovidius" Constanta. Analele. Seria Matematica, 24(1), 231-242. [More Information]

2015

  • Farcaseanu, M., Stancu-Dumitru, D. (2015). Existence of solutions for quasilinear elliptic equations involving a nonlocal term. Electronic Journal of Differential Equations, 293, 1-8.
  • Farcaseanu, M., Mihailescu, M., Stancu-Dumitru, D. (2015). On the set of eigenvalues of some PDEs with homogeneous Neumann boundary condition. Nonlinear Analysis, 116, 19-25.

To update your profile click here. For support on your academic profile contact .